Sequences with small discrepancy relative to n events
Compositio Mathematica, Tome 47 (1982) no. 3, p. 365-392
@article{CM_1982__47_3_365_0,
     author = {Spencer, Joel},
     title = {Sequences with small discrepancy relative to n events},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {3},
     year = {1982},
     pages = {365-392},
     zbl = {0502.10030},
     mrnumber = {681615},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_3_365_0}
}
Spencer, Joel. Sequences with small discrepancy relative to n events. Compositio Mathematica, Tome 47 (1982) no. 3, pp. 365-392. http://www.numdam.org/item/CM_1982__47_3_365_0/

[1] J. Beck and T. Fiala: Integer-making theorems. Discr. Appl. Math. 3 (1981) 1-8. | MR 604260 | Zbl 0473.05046

[2] H.G. Meijer: On a distribution problem in finite sets. Nederl. Akad. Wetensch. Indag. Math. 35 (1973) 9-17. | MR 316258 | Zbl 0249.10024

[3] J. Spencer: Balancing games. J. Combinatorial Th. B 23 (1977) 68-74. | MR 526057 | Zbl 0374.90088

[4] J. Spencer: Discrete ham sandwich theorems. European J. Combinatorics 2(1981) 291-298. | MR 633122 | Zbl 0476.05025

[5] R. Tijdeman: On a distribution problem in finite and countable sets. J. Combinatorial Th. 15 (1973) 129-137. | MR 319776 | Zbl 0261.05001

[6] R. Tijdeman: The chairman assignment problem. Discr. Math. 32 (1980) 323-330. | MR 593979 | Zbl 0454.05006

[7] R. Tijdeman and M. Voorhoeve: Bounded discrepancy sets. Compositio Math. 42 (1981) 375-389. | Numdam | MR 607377 | Zbl 0425.10042